# SDR EIA2005197

- Difficulty date: October 9, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1700-1720 RBL 78 LONGITUDINAL FLOOR SUPPORT WEB FOUND CRACKED.  REPLACED DEFECTIVE FLOOR SUPPORT WEB PER SRM 51-10-01, PG 9.
